آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,698
تعداد مشاهده مقاله7,967,033
تعداد دریافت فایل اصل مقاله5,349,944
Shukla, Satish, Abbas, Mujahid. (1393). Fixed point results in fuzzy metric-like spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), 81-92. doi: 10.22111/ijfs.2014.1724
Satish Shukla; Mujahid Abbas. "Fixed point results in fuzzy metric-like spaces". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 5, 1393, 81-92. doi: 10.22111/ijfs.2014.1724
Shukla, Satish, Abbas, Mujahid. (1393). 'Fixed point results in fuzzy metric-like spaces', نشریه علمی دانشگاه سیستان و بلوچستان, 11(5), pp. 81-92. doi: 10.22111/ijfs.2014.1724
Shukla, Satish, Abbas, Mujahid. Fixed point results in fuzzy metric-like spaces. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(5): 81-92. doi: 10.22111/ijfs.2014.1724


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.